# SDR IPXA09654972

- Difficulty date: March 1, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 32,235 hours, 10,233 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: 113T200140G
- Part serial: 000010
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING I/B MAIN FLAP AFT FLAP SUPPORT HINGE ARM UPPER MOUNT.  LWR FLANGE CRACKED (CRACK 1 INCH LENGTH).  RT WING I/B MAIN FLAP SUPPORT HINGE ARM UPPER MOUNT LWR FLANGE REPAIRED AS PER SRM 57-53-02-2R1 FIG 201 SHT 1-5 REV 43.  THIS IS CLASSIFIED AS A MAJOR REPAIR WITH MATERIAL AND 10134-2007-7075T6511, REPAIR SIZE IS 2IN X 2IN.
